# SDR ZZDA2008008

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29981225
- Part serial: 2671
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE PRESSURE NOT IN GREEN BAND.  REMOVED AND REPLACED R-1 DOOR SLIDE IN REF TO ATM 25-61-03.
